RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 3, Number 3  

This issue — as well as the preceding one — is dedicated to Vladimir Igorevich Arnold on the occasion of his 65th birthday.


Desingularization algorithms. I. Role of exceptional divisors
E. Bierstone, P. D. Mil'man
751
New singularities and perestroikas of fronts of linear waves
I. A. Bogaevsky
807
Geometry of Whitney-type formulas
Yu. M. Burman, M. Polyak
823
Variational principles for Lie–Poisson and Hamilton–Poincaré equations
H. Sendra, J. E. Marsden, S. Pekarskii, T. S. Ratiu
833
An integral generalization of the Gusein-Zade–Natanzon theorem
S. V. Chmutov
869
Decomposable skew-symmetric functions
S. V. Duzhin
881
Apparent contours and their Legendrian deformations
E. Ferrand
889
Cluster algebras and Poisson geometry
M. Gekhtman, M. Z. Shapiro, A. D. Vainshtein
899
Defining equations for bifurcations and singularities
J. Guckenheimer, Y. Xiang
935
Maximally inflected real rational curves
V. M. Kharlamov, F. Sottile
947
Geometry of higher helicities
B. A. Khesin
989
$L$-convex-concave sets in real projective space and $L$-duality
A. G. Khovanskii, D. Novikov
1013
On averaging in two-frequency systems with small Hamiltonian and much smaller non-Hamiltonian perturbations
A. I. Neishtadt
1039
Pseudoholomorphic algebraically unrealizable curves
S. Yu. Orevkov, E. I. Shustin
1053
Degeneration of the Leray spectral sequence for certain geometric quotients
C. A. M. Peters, J. H. M. Steenbrink
1085
On the topology of singularities of Maxwell sets
V. D. Sedykh
1097
The classical KAM theory at the dawn of the twenty-first century
M. B. Sevryuk
1113
Spaces of Hermitian operators with simple spectra and their finite-order cohomology
V. A. Vassiliev
1145
The center problem for the Abel equation, compositions of functions, and moment conditions
Y. Yomdin
1167
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019